# SDR HNAA2011021500030

- Difficulty date: February 14, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N336EN
- Make and model: Dhav DHC8311
- Aircraft serial: 336
- Aircraft time: 41,918 hours, 48,145 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Relay
- Part number: 6121K5
- Condition: Malfunctioned
- Location: Autofeather
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WITH AUTOFEATHER DESELECTED, AUTOFEATHER ARM LIGHT WOULD NOT EXTINGUISH. CREW REPORTED LIGHT EXTINGUISHED ON DECENT.  R & R NR 2 TSCU IAW 72-01-10 AND ARM CONTROL RELAY 6121-K5.  GROUND RAN ACFT, OPS CHECKED GOOD AT THIS TIME.
